# SDR 9509979301

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48054
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM PHX, THE LEFT MAIN GEAR UNSAFE AND GEAR DOOR OPEN LIGHTS REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR AND LIGHTS STAYED ON INITIALLY, BUT EXTINGUISHED A FEW MOMENTS LATER.  FLIGHT CONTINUED TO DESTINATION (MSP) AND LANDED WITHOUT INCIDENT.  PERFORMED GEAR SWING AND CHECKED PROXIMITY SWITCH CLEARANCE, NO PROBLEMS WERE FOUND.  LUBED THE LEFT MAIN GEAR AND DOOR.  OPERATIONAL CHECK OK, AIRCRAFT RETURNED TO SERVICE.
